# SDR RJEF20190402001

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N988TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000399
- Aircraft time: 20,668 hours, 13,179 cycles
- Engine: Ge CF3410E6
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007120022
- Condition: Odor
- Part time: 27,636 hours, 21,304 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF FLIGHT TAI310 (SAL-MIA), WAS FELT SMOKE ODOR IN CABIN, THE AIRCRAFT RETURNED TO THE GATE FOR MAINTENANCE.  MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH FIM 21-20-00-810-801-A, REPLACED THE AIR CYCLE MACHINE (P/N 1000700-5, S/N 2007120022; FH 27636, FC 21304) IN ACCORDANCE WITH AMM 21-51-05-000-801-A/21-51-05-400-801-A. ADDITIONALLY REPLACED THE DUAL HEAT EXCHANGER (P/N 002832-1, S/N 553; FH 29478, FC 22317) IN ACCORDANCE WITH AMM 21-51-04-000-801-A/21-51-04-400-801-A. PERFORMED OPERATIONAL TEST AS PER AMM 21-51-00-710-801-A/500 WITH NORMAL RESULT. 2) "PACK 2 FAIL EICAS MESSAGE" THIS FAIL MESSAGE WAS CLEARED WITH THE CORRECTIVE ACTION GIVEN TO ITEM 1. AFTER THAT CORRECTIVE ACTION THE AIRCRAFT WAS RETURNED TO SERVICE.
